MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVERSHAFT T25 L241; SCREWDRIVER

SYNTHES GMBH SCRDRIVERSHAFT T25 L241; SCREWDRIVER
Catalog Number 03.168.014
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6 the product was not returned to depuy synthes, however photos were provided for review.¿ photos were provided for review, however the photos only show part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the 03.168.014, scrdrivershaft t25 l241 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H4 part # 03.168.014 lot # l595666 manufacturing site: werk hagendorf release to warehouse date : 22 sep 2017 expiration date: n/a supplier: n/a a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on november 9, 2023, the patient underwent an unknown surgery with the fns for femoral neck fracture.When the torque limiter and the screwdriver shaft were assembled, they were stiff and difficult to assemble.Although the surgeon managed to assemble them, the torque limiter did not work during screw insertion.Additionally, it was difficult to remove the screwdriver shaft.It was finally removed with pliers and a hammer.The surgeon guessed that torque could not be applied due to poor connection with the screwdriver shaft caused by internal defects in the torque limiter in question.The surgery was completed successfully without any surgical delay.The surgeon commented that he cannot use the device with the defect and would not use fns in the future.Patient status/ outcome: stable no further information is available.This report is for one (1) scrdrivershaft t25 l241.This is report 1 of 1 for complaint (b)(4).

Brand Name
SCRDRIVERSHAFT T25 L241
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18246213
Report Number8030965-2023-15151
Device Sequence Number15098573
Product Code HXX
UDI-Device Identifier07611819657403
UDI-Public(01)07611819657403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.168.014
Device Lot NumberL595666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TORQUE LIMITER 4NM F/AO/ASIF F/REAMERS; UNK - IMPACTION INSTRUMENTS: HAMMER/MALLET: TRAUMA; UNK - PLIERS
Patient SexUnknown